Skip to content

Linear Representations of Finite Groups

Serre, J. (1977). Linear Representations of Finite Groups. Springer.

Type
Book
Intellectual base
Review or monograph
Year
1977
Volume
42
Pages cited
12-13
DOI
10.1007/978-1-4684-9458-7
ISBN
9781468494600
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/978-1-4684-9458-7
Cited from
mathematics

Cited by

13 citations across 12 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 13 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:30df32d94c54 · see in the full table